My father has been taking this medication for over two years and about 18 months ago he experienced loss of blood in his stools and ended up in hospital with a stomach ulcer. He was told not to take warfarin for a while, however he was put back on it again and is experiencing stomach upset and diarrohea which concerns me that he may end up with a stomach ulcer again. The hospital have said that there is no proof that this medication causes these upsets but think it does.
No responses have yet been posted. Add your response to this question.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2012 • 4 answers
Posted 8 Dec 2013 • 4 answers
Posted 27 Jan 2016 • 2 answers
Posted 3 Jul 2016 • 0 answers
Posted 15 Feb 2018 • 0 answers